Report: FDA Strengthens NSAIDs Warnings

The US Food and Drug Administration (FDA) is strengthening an existing label warning that non-aspirin nonsteroidal anti-inflammatory drugs (NSAIDs) increase the chance of a heart attack or stroke.

Based on the FDA’s review of new safety information, it is now requiring updates to the drug labels of all prescription NSAIDs.

Patients and health-care professionals should remain alert for heart-related side effects the entire time that NSAIDs are being taken. Patients taking NSAIDs should seek medical attention immediately if they experience symptoms such as chest pain, shortness of breath, or trouble breathing, weakness in one part or side of their body, or slurred speech.

Get the full details about the revised warning for health-care providers at FDA.gov.

Source: APMA

2 Comments

  1. Jordan says:

    Some important updates here. It’s important for people taking NSAIDs to be informed of these warnings, know the symptoms, and know what to do in case they start experiencing them. Thanks for sharing!

  2. scotterman says:

    Scott Erman NSIADS Is Not Safe For People With An Cardiac History Please Check With Your Doctor About This

Leave a Comment